# SDR 136001102006

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 6,583 hours, 3,221 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 1159SCC20043
- Part serial: 1336
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT PAST 10 DEGREES.
